# SDR 2003UALA00655

- Difficulty date: August 29, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 25,718 hours, 3,993 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER DAMAGE AT BS 660 STRINGER 25 L.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER WAS REPAIRED.
